Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suggest ways to treat PCOD

User rating for this question
Very Good
Answered by
Practicing since : 1986
Answered : 560 Questions
Question
Hi doctor,
I have PCOD and prominent symptoms of it like facial hairs, lethargy, thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as of now.
Recently, I had the last period, which is continuing for 40 days now. Bleeding is not heavy but small amounts every day. My gynaecologist prescribed Deviry 10 mg (medroxy progesterone) plus PAUSE 500 mg for 12 days. Bleeding did not stop. then recently my doctor prescribe Primolut N 5 mg( norethisterone) for 15 days, but bleeding occurring. (reduced but).
I am now confused if I should continue with Primolut or seek alternate medication. I had done LOWER-USG, blood cultures. All normal, but walls of the uterus is slightly thicker.
Please advise what can be the reason , and what type of medication to continue ? It is hampering my quality of life. Is there any need of any procedures ?
Thanks in advance.
Mon, 21 May 2018 in Women's Health
 
 
Answered by Dr. B. Radhakrishnan. Nair 40 minutes later
Brief Answer:
IT IS BETTER TO SAMPLE THE ENDOMETRIUM

Detailed Answer:
Hi
Greetings
I can understand your situation
In spite of hormones if you are bleeding means ,it is better to do a Dand C and sample the endimetrium.
You have mentioned that you are having thickened endometrium.
If so once the bleeding is controlled with D and C you can be on oral contraceptive pill or other medicines to regularise your cycles.
Reducing 5% of your weight also can regularise.
Life style indication will be of great help.
HOPE MY ANSWER HELPS YOU
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor